Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 381908, 8 pages
http://dx.doi.org/10.1155/2014/381908
Research Article

Application of Radial Basis Function Method for Solving Nonlinear Integral Equations

The State Key Laboratory of Transmission Equipment and System Safety and Electrical New Technology, Chongqing University, Chongqing 400044, China

Received 13 July 2014; Revised 28 August 2014; Accepted 30 August 2014; Published 28 October 2014

Academic Editor: Song Cen

Copyright © 2014 Huaiqing Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Assari, H. Adibi, and M. Dehghan, “A meshless method for solving nonlinear two-dimensional integral equations of the second kind on non-rectangular domains using radial basis functions with error analysis,” Journal of Computational and Applied Mathematics, vol. 239, pp. 72–92, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. K. E. Atkinson and F. A. Potra, “Projection and iterated projection methods for nonlinear integral equations,” SIAM Journal on Numerical Analysis, vol. 24, no. 6, pp. 1352–1373, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. Y. Liu, “Application of the Chebyshev polynomial in solving Fredholm integral equations,” Mathematical and Computer Modelling, vol. 50, no. 3-4, pp. 465–469, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. K. Maleknejad, S. Sohrabi, and Y. Rostami, “Numerical solution of nonlinear Volterra integral equations of the second kind by using Chebyshev polynomials,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 123–128, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. I. Aziz and S. ul-Islam, “New algorithms for the numerical solution of nonlinear Fredholm and Volterra integral equations using Haar wavelets,” Journal of Computational and Applied Mathematics, vol. 239, pp. 333–345, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. E. Babolian, S. Bazm, and P. Lima, “Numerical solution of nonlinear two-dimensional integral equations using rationalized Haar functions,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1164–1175, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. K. Maleknejad and K. Nedaiasl, “Application of sinc-collocation method for solving a class of nonlinear Fredholm integral equations,” Computers & Mathematics with Applications, vol. 62, no. 8, pp. 3292–3303, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. Mirzaee and A. A. Hoseini, “Numerical solution of nonlinear Volterra-Fredholm integral equations using hybrid of block-pulse functions and Taylor series,” Alexandria Engineering Journal, vol. 52, no. 3, pp. 551–555, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. K. Maleknejad and Z. JafariBehbahani, “Applications of two-dimensional triangular functions for solving nonlinear class of mixed Volterra-Fredholm integral equations,” Mathematical and Computer Modelling, vol. 55, no. 5-6, pp. 1833–1844, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. R. L. Hardy, “Multiquadric equations of topography and other irregular surfaces,” Journal of Geophysical Research, vol. 176, pp. 1905–1915, 1971. View at Google Scholar
  11. R. L. Hardy, “Theory and applications of the multiquadric-biharmonic method 20 years of discovery 1968—1988,” Computers & Mathematics with Applications, vol. 19, no. 8-9, pp. 163–208, 1990. View at Publisher · View at Google Scholar · View at Scopus
  12. M. D. Buhmann and C. A. Micchelli, “Multiquadric interpolation improved,” Computers & Mathematics with Applications, vol. 24, no. 12, pp. 21–25, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. E. J. Kansa, “Multiquadrics—a scattered data approximation scheme with applications to computational fluid-dynamics—II. Solutions to parabolic, hyperbolic and elliptic partial differential equations,” Computers & Mathematics with Applications, vol. 19, no. 8-9, pp. 147–161, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. Golbabai and S. Seifollahi, “Numerical solution of the second kind integral equations using radial basis function networks,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 877–883, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. A. Golbabai and S. Seifollahi, “Radial basis function networks in the numerical solution of linear integro-differential equations,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 427–432, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. Golbabai, M. Mammadov, and S. Seifollahi, “Solving a system of nonlinear integral equations by an RBF network,” Computers & Mathematics with Applications, vol. 57, no. 10, pp. 1651–1658, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. K. Parand and J. A. Rad, “Numerical solution of nonlinear Volterra-Fredholm-Hammerstein integral equations via collocation method based on radial basis functions,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5292–5309, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Alipanah and M. Dehghan, “Numerical solution of the nonlinear Fredholm integral equations by positive definite functions,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1754–1761, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. Alipanah and S. Esmaeili, “Numerical solution of the two-dimensional Fredholm integral equations using Gaussian radial basis function,” Journal of Computational and Applied Mathematics, vol. 235, no. 18, pp. 5342–5347, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. H. Q. Zhang, Y. Chen, and X. Nie, “Solving the linear integral equations based on radial basis function interpolation,” Journal of Applied Mathematics, vol. 2014, Article ID 793582, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  21. T. Belytschko, Y. Y. Lu, and L. Gu, “Element-free Galerkin methods,” International Journal for Numerical Methods in Engineering, vol. 37, no. 2, pp. 229–256, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. T. Belytschko, Y. Y. Lu, and L. Gu, “Crack propagation by element-free Galerkin methods,” Engineering Fracture Mechanics, vol. 51, no. 2, pp. 295–315, 1995. View at Publisher · View at Google Scholar · View at Scopus